Pain in the bone at the injection side - Breast Cancer India

Breast Cancer India

3,100 members1,447 posts

Pain in the bone at the injection side

pritompaul profile image

My mother has completed her 3rd chemotherapy with adriamycin and cyclophosphamide on 9 April,2014.But today she is feeling pain in her hand and arm bones where she has has taken her injection , Is it serious ? What we will do ?

8 Replies
manish_vkg profile image
manish_vkgTeamBCI

Hi Pritompaul, its a side effect of adriamycin, Pain or tenderness may occur where the needle was placed. i wish all will be fine....rest wait for dr. shah response.

Thank you manish.Sorry for late reply.Today she is feeling well and the pain is also less.

sumeet_shah profile image
sumeet_shahAdministrator

Body ache is common during chemo. Is the pain in both the arms or only on the arm where the chemo is being given. After using a vein for chemo, that vein tends to become hardened like a 'cord' and causes pain occasionally. Give her good pain killers to provide her relief and make her comfortable.

Thank you sir for your reply. The pain is on the bone of the arm at the same side where she has taken her chemo.Besides this she has weakness and showing reluctance to eat.After first two chemos she was quite well but after third one she has this bone pain and weakness.

shirdi profile image
shirdi in reply to pritompaul

This is because of chemo only. Once the chemo comes to end everything will be ok. Loss of apitide is also side effect of chemo. I had also taken 6 cycles and had lost 9 kg weight during chemo.

take care

sumeet_shah profile image
sumeet_shahAdministrator in reply to pritompaul

Side effects can vary in intensity after chemo. Sometimes, they are less, sometimes, they are more. But they go away. Weakness is just a matter of time. Distaste for food is also common. At this time, give her more fluids, which is easier to take. Give her foods which she likes. And cover her well with good pain killers

kontak profile image
kontakTeamBCI

Hi pritompaul - as the chemo cycle comes to end - the weakness will increase day by day. Now go on countdown 6, 5, 4 ---- now only 3 are remaining then 2 - a day will come and she will be OK on the way to recovery from all these side effects.

Take care of her a lot

pritompaul profile image
pritompaul in reply to kontak

Thank you Kontak. She is felling much better today .

You may also like...